# SDR CALA0200253

- Difficulty date: April 29, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 48,907 hours, 24,085 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CREASE IN FUSELAGE SKIN AT STA 218 BETWEEN STRINGER 16R AND 17R.  THE CREASED AREA WAS REMOVED IAW SRM 53-04, FIGURE 38.  A DOUBLER WAS INSTALLED IAW SRM 51-10-04 AND 53-04, FIGURE 38.
